Application of the $\alpha$-operational method to the solution of linear differential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1965), pp. 91-99
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1965_4_a10,
author = {P. A. Murav'ev},
title = {Application of the $\alpha$-operational method to the solution of linear differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {91--99},
year = {1965},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1965_4_a10/}
}
TY - JOUR AU - P. A. Murav'ev TI - Application of the $\alpha$-operational method to the solution of linear differential equations JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1965 SP - 91 EP - 99 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_1965_4_a10/ LA - ru ID - IVM_1965_4_a10 ER -
P. A. Murav'ev. Application of the $\alpha$-operational method to the solution of linear differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1965), pp. 91-99. http://geodesic.mathdoc.fr/item/IVM_1965_4_a10/